Differential and Integral Equations

Remarks on the regularity criterion to the 3D Navier-Stokes equations via one velocity component

Zhuan Ye

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study the classical three-dimensional (3D) incompressible Navier-Stokes equations. The main goal of the present paper is to establish the regularity criterion to the 3D Navier-Stokes equations via one velocity component.

Article information

Source
Differential Integral Equations Volume 29, Number 9/10 (2016), 957-976.

Dates
First available in Project Euclid: 14 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.die/1465912612

Mathematical Reviews number (MathSciNet)
MR3429662

Zentralblatt MATH identifier
06644057

Subjects
Primary: 35B65: Smoothness and regularity of solutions 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]

Citation

Ye, Zhuan. Remarks on the regularity criterion to the 3D Navier-Stokes equations via one velocity component. Differential Integral Equations 29 (2016), no. 9/10, 957--976. https://projecteuclid.org/euclid.die/1465912612.


Export citation